I Am Postponing My Next Dose of Chemo

After discussing it with my wife I have decided to postpone my next dose of chemo.

The reason for this is that the cumulative effects of the last 4 doses of chemo are really beginning to take their toll on me. Tomorrow will be 3 weeks since my last dose yet I feel like I am at the 3-4th day since my last dose. I am nauseated more then I have ever been and I have neuropathy (numbness and sensitivity to cold) in my body, especially in my figer tips to where I freezing cold most of the time. Last night I had to sit on my hands for almost 45 minutes to get them to warm up.

The neuropathy is of concern because I am told that once it shows up that it does not go away for a long while.

There was already talk of reducing my dose of chemo that I was supposed to get tomorrow but after the week that I have had I cannot imagine taking another dose and making myself feel worse. My hope is that I can take the next 3 weeks off from chemo, get back on my feet, and then finish up my last two doses from there if appropriate. I don’t want to drag it out any longer but I really need to give my body a chance to catch up.

I would appreciate everyone’s happy thoughts and prayers over the next couple of weeks so my body can recover to the point that I can get this finished up.